Alert archive / Maryland / Wind Advisories in 2018

Wind Advisory 3, NWS Wakefield, VA

March 19, 2018Worcester County, Maryland; Accomack County, Virginia

NWS Wakefield, VA issued this wind advisory at Mar 19, 2018, 2:42 PM EDT for Worcester County, Maryland; Accomack County, Virginia. It took effect at Mar 20, 2018, 8:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2018, 2:42 PM EDT (18:42 UTC)
In effect from
Mar 20, 2018, 8:00 AM EDT
Expired
Mar 21, 2018, 2:00 PM EDT
In force
30 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Accomack County, VA

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.7 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1887 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WWUS71 KAKQ 191842
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
242 PM EDT Mon Mar 19 2018


MDZ024-025-VAZ099-200245-
/O.NEW.KAKQ.WI.Y.0003.180320T1200Z-180321T0000Z/
Inland Worcester-Maryland Beaches-Accomack-
Including the cities of Snow Hill, Ocean City, Chincoteague, 
Wallops Island, and Melfa
242 PM EDT Mon Mar 19 2018

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY...

The National Weather Service in Wakefield has issued a Wind
Advisory, which is in effect from 8 AM to 8 PM EDT Tuesday.

* AREAS AFFECTED: Eastern Shore from Chincoteague and Wallops 
  Island north to Ocean City

* HAZARDS: Strong gusty winds. 

* WINDS: Northeast winds will increase quickly Tuesday morning
  with wind gusts of 45 to 50 mph possible in areas along the
  coast and just inland from the water. 

* TIMING: Tuesday morning and through Tuesday afternoon.

* IMPACTS: Handling of high profile vehicles will become
  difficult. Wind blowing across bridges and causeways will be of
  the most concern. Some spotty power outages along with down tree
  limbs amd small trees are all possible. Light objects such as
  trash cans and outdoor furniture may be tossed around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
961 
WWUS71 KAKQ 200231
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1031 PM EDT Mon Mar 19 2018

MDZ024-025-VAZ099-201045-
/O.CON.KAKQ.WI.Y.0003.180320T1200Z-180321T0000Z/
Inland Worcester-Maryland Beaches-Accomack-
Including the cities of Snow Hill, Ocean City, Chincoteague, 
Wallops Island, and Melfa
1031 PM EDT Mon Mar 19 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
TUESDAY...

* AREAS AFFECTED: Eastern Shore from Chincoteague and Wallops 
  Island north to Ocean City

* HAZARDS: Strong gusty winds.

* WINDS: Northeast winds will increase quickly Tuesday morning 
  with wind gusts of 45 to 50 mph possible in areas along the 
  coast and just inland from the water.

* TIMING: Winds increase overnight into early Tuesday morning...
  remain gusty through early Tuesday evening.

* IMPACTS: Handling of high profile vehicles will become 
  difficult. Wind blowing across bridges and causeways will be 
  of the most concern. Some spotty power outages along with down 
  tree limbs amd small trees are all possible. Light objects 
  such as trash cans and outdoor furniture may be tossed around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

05
011 
WWUS71 KAKQ 200858
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
458 AM EDT Tue Mar 20 2018


MDZ024-025-VAZ099-201700-
/O.CON.KAKQ.WI.Y.0003.180320T1200Z-180321T0000Z/
Inland Worcester-Maryland Beaches-Accomack-
Including the cities of Snow Hill, Ocean City, Chincoteague, 
Wallops Island, and Melfa
458 AM EDT Tue Mar 20 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* AREAS AFFECTED: Eastern Shore from Chincoteague and Wallops 
  Island north to Ocean City.

* HAZARDS: Strong gusty winds.

* WINDS: Northeast winds will continue to increase this morning
  with wind gusts of 40 to 50 mph possible in areas along the 
  coast and just inland from the water.

* TIMING: This morning through early this evening.

* IMPACTS: Handling of high profile vehicles will become 
  difficult. Wind blowing across bridges and causeways will be 
  of the most concern. Some spotty power outages along with down 
  tree limbs amd small trees are all possible. Light objects 
  such as trash cans and outdoor furniture may be tossed around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph or gusts in
excess of 45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra caution.

&&

$$

BROWN
582 
WWUS71 KAKQ 201449
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1049 AM EDT Tue Mar 20 2018

MDZ024-025-VAZ099-202300-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-180321T0000Z/
Inland Worcester-Maryland Beaches-Accomack-
Including the cities of Snow Hill, Ocean City, Chincoteague, 
Wallops Island, and Melfa
1049 AM EDT Tue Mar 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* AREAS AFFECTED: Eastern Shore from Chincoteague and Wallops 
  Island north to Ocean City.

* HAZARDS: Strong gusty winds.

* WINDS: Northeast winds will continue to increase this morning 
  with wind gusts of 40 to 50 mph possible in areas along the 
  coast and just inland from the water.

* TIMING: This morning through early this evening.

* IMPACTS: Handling of high profile vehicles will become 
  difficult. Wind blowing across bridges and causeways will be 
  of the most concern. Some spotty power outages along with down 
  tree limbs amd small trees are all possible. Light objects 
  such as trash cans and outdoor furniture may be tossed around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph or gusts in
excess of 45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
597 
WWUS71 KAKQ 202208
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
608 PM EDT Tue Mar 20 2018

MDZ024-VAZ099-202315-
/O.CAN.KAKQ.WI.Y.0003.000000T0000Z-180321T0000Z/
Inland Worcester-Accomack-
Including the cities of Snow Hill, Chincoteague, Wallops Island, 
and Melfa
608 PM EDT Tue Mar 20 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wakefield has cancelled the Wind
Advisory.

$$

MDZ025-210615-
/O.EXT.KAKQ.WI.Y.0003.000000T0000Z-180321T1800Z/
Maryland Beaches-
Including the city of Ocean City
608 PM EDT Tue Mar 20 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

* AREAS AFFECTED: Maryland Beaches including Ocean City.

* HAZARDS: Strong gusty winds.

* WINDS: Northeast to North winds gusting up to near 45 mph.

* TIMING: Tonight through midday Wednesday.

* IMPACTS: Handling of high profile vehicles will become 
  difficult. Wind blowing across bridges and causeways will be 
  of the most concern. Some spotty power outages along with down 
  tree limbs amd small trees are all possible. Light objects 
  such as trash cans and outdoor furniture may be tossed around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph or gusts in
excess of 45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 19, 1:41 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 19, 1:41 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Wakefield VA
141 PM EDT Mon Mar 19 2018

.SYNOPSIS...
High pressure moves off the Mid Atlantic coast this morning. A
pair of low pressure systems will impact the region late today
through Wednesday. High pressure builds into the area late in
the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Sfc high pressure moves off the mid-Atlantic coast this morning,
then pushes farther offshore this afternoon allowing moisture
to overspread the area late. Lower levels remain dry thru about
18Z, but look for skies to become mostly cloudy to overcast
before that has mid/high clouds increase. Some overrunning yet
spotty light rain (a few hundredths at best) progged to develop
across the Piedmont around/after 18Z, then spread east during
the afternoon. Highest pops (25-35%) west of the I95 corridor.
Highs 45-50 immediate coast, in the 50s west of the Bay.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
A complex weather system will make for an unsettled mid week
period. Inland concerns range from moderate to locally heavy
rainfall along with sct tstms across the SE tonight, rain
mixing with or changing to wet snow Tues night/Wed (with minor
accumulations possible). Coastal issues range form gale force
wind gusts Tues/Wed to possible coastal flooding thru the mid
week period. Stay tuned.

First event occurs tonight as a potent shortwave races eastward
from the TN Valley late this evening, with a sfc low tracking
across NC late tonight/Tues morning before emerging off the
mid-Atlantic coast on Tuesday. Rather impressive lift progged
with and north of the sfc low to produce a widespread rain
across the FA. Will carry categorical pops all areas with some
moderate to heavy rainfall possible after midnight. QPF amounts
could exceed an inch in some areas. Following a blend of the
models, a triple pt low should track ne across ne NC and sern VA
late Monday night then out into the VA capes Tue morning. Thus,
can't rule out thunder across those areas early Tues morning.
Lows from the mid 30s north to mid-upr 40s SE.

The sfc low deepens as it tracks across the VA capes Tues
morning, then pushes farther out to sea Tues afternoon as weak
high pressure tries to nudge in from the north. Will carry
likely to categorical PoPs Tues morning (locally heavy rain
early over the Eastern Shore), then likely pops north and NE
with chc PoPs south Tues afternoon. Chilly with highs nr 40/low
40s north to 55-60 se coastal areas.

Still much uncertainty on how the system evolves Tues night and
Wed. The first low progged to pull away from the coast Tue
night with the next upr level system crossing the area Wed.
This upr level system pulls in enough cold air to allow p-type
issues both periods. Chc pops to likely pops Tue evening ramp
up to likely everywhere after midnight as the moisture from the
upr level system crosses the mountains. Thicknesses suggest a
mixed/rain and snow event across the Piedmont Tuesday night with
a cold rain elsewhere. There could be a changeover to all snow
across Louisa/Fluvanna counties. Temps drop into the lwr 30s NW,
mid-upr 30s se.

Wed is not looking to be a repeat of last Monday's event with
the location of the sfc low being displaced well offshore and
pcpn intensity having to rely solely on forcing aloft to
dynamically cool the column to get snow to accumulate with
temps above freezing. Will keep likely PoPs for most areas
during Wednesday as rain and snow showers will occur. However,
given lack of significant lift and ability to keep the column
cold enough for predominately snow, and the fact that pcpn will
be fighting the late March sun angle, will not show much snow
accumulation. Stayed closed to WPC guidance with 0.5-1"
accumulations Tues night/Wed limited to Fluvanna/Louisa County
and traces amounts along/west of an OXB-JGG-FKN-IXA line. Other
than a possible rain/snow mix across far SE VA and coastal NE
NC Wed evening, expecting all liquid pcpn for this event.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Deep/anomalous trough aloft will remain near the E coast Thu-Fri
before slowly shifting E next weekend. Meanwhile...blocking upper
level high will remain invof Hudson Bay. Using a blend of
GFS/WPC/ECMWF through the period. Expecting a continuation of (much)
below temperatures Wed night/Thu-Sun. Lingering clouds/ISOLD-SCT
RA/SN Wed eve (esp toward the coast)...then Dry/cool wx Thu-Fri.
Next lo pres system develops invof nrn Plains by Fri...then tracks E
(undercutting the upper level high N of the Great Lakes) through the
mid-Atlantic/NE CONUS next weekend...bringing increased clouds/PoPs.

Lows Wed night in the u20s W to the m30s right at the coast. Highs
Thu ranging through the 40s. Lows Thu night in the u20s W...m30s at
the coast. Highs Fri around 50F inland...m40s at the coast. Lows Fri
night in the l30s inland...u30s-around 40F at the coast. Highs Sat
in the u40s-l50s inland...m-u40s at the coast. Highs Sun in the 40s
N to m50s S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR conditions continue for the region with mostly mid and high
cloud ceilings. High pressure along the coast will gradually
move east and low pressure over the TN Valley will move towards
the Mid Atlantic coast over the next 24 hours. Clouds will
increase and thicken through the TAF period and rain will
overspread the through the evening and into the overnight. Rain
could be heavy at times and ceilings and visibilities may become
IFR during the overnight into Tue.

Outlook: Another window of flight restrictions late Tues thru
Wed. Rain for the most part may mix with or change to wet snow
by Wed at RIC and SBY. There could be some accumulations of an
inch or two. Gusty winds buffet the coast Tue and Wed as a
coastal storm develops.

&&

.MARINE...
Sub-SCA conditions to prevail today into this evening as sfc
high pressure along the NC coast gradually slides offshore later
this morning as low pressure across the TN Valley begins to
move east towards the region.  Initially, will see the flow
turn E/SE and still remain rather light in the 10-15 kt range
with seas averaging 2-3 ft and waves 1-2 ft.

By tonight, the pressure gradient will tighten in between the
approaching sfc low from the W, and ~1030mb sfc high centered
over ontario but ridging SE into the northern mid-Atlc region.
Have converted the Gale watch for the coastal waters N of Cape
Charles into a Gale Warning, and raised SCA headlines for the
remainder of the marine area. NE winds will ramp up
significantly after midnight, as the initial sfc low stalls over
eastern KY and transfers energy to a developing sfc low across
the NC coastal Plain. The exact position of this will be
critical as to how strong the winds get in southern portions of
the marine area. A slight southward shift in the track of this
low would lead to Gales farther south than what is currently
forecast (i.e spreading into the lower Bay and coastal waters
to the VA/NC border). For now, the consensus has been to rapidly
intensify the sfc low in the vicinity of the VA/NC border Tue
morning, then lift it NE and this would support Gales staying a
little farther north. Did mention gusts to 35 kt in much of the
marine area in the MWW and will continue to monitor closely.

This initial low will head out farther to sea Tue aftn/Tue
evening. As the upper level low enters the region late Tue
night/Wed, a new surface low will develop along/off the Carolina
coast and lift it NE off the Virginia coast during the day Wed.
Another round of Gale force conditions are likely across the
northern coastal waters while SCA conditions with 25 to 30 kt
winds are likely over the remainder of the area. Seas will build
pretty quickly as well on Tuesday into Wednesday with seas
getting up to 8 to 12 ft on the coastal waters.

By Wed night/Thu morning, the sfc low will be moving well off
the coast and this will allow conditions to begin to relax with
NW flow continuing into Friday when high pressure finally moves
over the area. Seas likely to remain elevated for the coastal
waters such that SCA headlines will continue through at least
Thu aftn.

&&

.TIDES/COASTAL FLOODING...
Low pressure approaches from the TN Valley later today, and
intensifies just off the coast on Tue before pulling off to the
NE. Secondary area of low pressure lags back off the Carolina
coast and tracks NE off the mid-Atlc coast Wed/Wed night. This
pattern will allow for a strong and persistent NE flow into much
of the local area from late tonight into Tue night, then winds
shift more to the NNW on Wed. Building tidal departures and the
potential for at least minor coastal flooding over locations
adjacent to the lower Bay and the Atlc coast from Ocean City to
Currituck NC. Current forecast projections give the greatest
chance for flooding Late Tue night into midday Wed as the
anomalies will take awhile to build tonight through Tue.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 1 AM Tuesday to 6 AM EDT Wednesday
     for ANZ630>632-634>638.
     Small Craft Advisory from 4 AM Tuesday to 6 AM EDT Wednesday
     for ANZ633-656-658.
     Gale Warning from 4 AM Tuesday to 6 AM EDT Wednesday for
     ANZ650-652-654.

&&

SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...JDM/MPR
LONG TERM...ALB
AVIATION...JDM/JEF
MARINE...LKB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 19, 1:02 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
102 PM EDT Mon Mar 19 2018

VAZ048-062-083>086-509>512-518-520-201715-
Fluvanna-Goochland-New Kent-Gloucester-Middlesex-Mathews-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Eastern King William-Eastern King and Queen-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for central Virginia, east
central Virginia and eastern Virginia.

.DAY ONE...This Afternoon and Tonight.

A period of moderate to heavy rain is expected tonight as low
pressure crosses the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second low pressure system will bring a rain and snow mix Tuesday
night and potentially all snow Wednesday. Accumulation of up to one
to two inches are possible late Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ060-061-065>069-079>082-087>090-092-093-095>098-513>516-523>525-
201715-
Prince Edward-Cumberland-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Brunswick-Dinwiddie-Prince George-Charles City-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
York-Newport News-Hampton/Poquoson-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

A period of moderate to heavy rain is expected tonight into Tuesday
morning as low pressure crosses the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second low pressure system will bring a rain and snow mix Tuesday
night and potentially all snow Wednesday. Only a minimal snow
accumulation of one inch or less is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>014-030-201715-
Northampton-Hertford-Gates-Bertie-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This Afternoon and Tonight.

Moderate to heavy rain and even a few thunderstorms are possible
late tonight into Tuesday morning as low pressure crosses the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second low pressure system will bring a chance of rain mixed with
snow on Wednesday. Little or no snow accumulations are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015>017-031-032-102-201715-
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Eastern Currituck-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This Afternoon and Tonight.

Moderate to heavy rain and even a few thunderstorms are possible
late tonight into Tuesday morning as low pressure crosses the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-025-VAZ099-100-201715-
Inland Worcester-Maryland Beaches-Accomack-Northampton-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

A period of moderate to heavy rain is expected late tonight into
Tuesday morning as low pressure deepens off the mid-Atlantic coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Winds may gust as high as 45 mph on Tuesday along the immediate coast
due to low pressure offshore. A second low pressure system will
bring a chance of rain mixed with snow Tuesday night and possibly all
snow Wednesday. One to two inches snow accumulation is expected at
this time. Winds may gust up to 40 mph along the immediate coast
again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-VAZ064-075>078-517-519-521-522-201715-
Dorchester-Wicomico-Somerset-Caroline-Westmoreland-Richmond-
Northumberland-Lancaster-Western King William-Western King and Queen-
Western Essex-Eastern Essex-
102 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia and north central Virginia.

.DAY ONE...This Afternoon and Tonight.

A period of moderate to heavy rain is expected late tonight into
Tuesday morning as low pressure deepens off the mid-Atlantic coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A second low pressure system will bring a rain and snow mix Tuesday
night and potentially all snow Wednesday. Snow accumulation of 2 to 3
inches is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:29 PM EDTWinter Storm WatchAKQDorchester, Somerset, Wicomico, Worcester24 hr
Mar 19, 3:49 AM EDTGale WarningAKQ60 hr
Mar 19, 3:49 AM EDTSmall Craft AdvisoryAKQ4 days

Nearby

Wind Advisories in Maryland, 2018Wind Advisories in Virginia, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.